It is the cache of It is a snapshot of the page. The current page could have changed in the meantime.
Tip: To quickly find your search term on this page, press Ctrl+F or ⌘-F (Mac) and use the find bar.

A characterization of matrix variate normal distribution
About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 341-346

A characterization of matrix variate normal distribution

1US Environmental Protection Agency/TS 798, Washington, DC 20460, USA
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, OH, USA

Received 31 December 1992; Revised 26 June 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The joint normality of two random vectors is obtained based on normal conditional with linear regression and constant covariance matrix of each vector given the value of the other without assuming the existence of the joint density. This result is applied to a characterization of matrix variate normal distribution.